# SDR DXTA2018072302013

- Difficulty date: July 20, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 8,464 hours, 6,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COCKPIT ODOR BURNING SMELL - AFTER TAXI OUT, WE SMELLED A SMOKY ODOR COMING FROM OVERHEAD GASPER VENTS. OPENED COCKPIT WINDOW TO VERIFY IT WAS NOT AN OUTSIDE SOURCE. WHEN WE WENT INTO CABIN TO CHECK, THE FRONT OVERHEAD VENTS HAD THE ODOR EVEN STRONGER. CLEANED AND DRIED BOTH CONVERTERS AND SOCKS.
